Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 101, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 23, 2019, 10:48 AM CDT for Hardin County, Jasper County, Texas. It took effect at May 24, 2019, 1:00 AM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- May 23, 2019, 10:48 AM CDT (15:48 UTC)
- In effect from
- May 24, 2019, 1:00 AM CDT
- Expired
- May 25, 2019, 7:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, TX, Jasper County, TX
The radar
The Lake Charles radar (KLCH), 91 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River at Evadale (EVDT2). The gauge peaked at 16.93 ft at May 23, 2019, 6:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
412 WGUS44 KLCH 231548 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Lake Charles La 1048 AM CDT Thu May 23 2019 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Texas... Neches River Near Evadale TXC199-241-240548- /O.NEW.KLCH.FL.W.0101.190524T0600Z-190525T1200Z/ /EVDT2.1.ER.190524T0600Z.190524T0600Z.190525T0000Z.NO/ 1048 AM CDT Thu May 23 2019 The National Weather Service in Lake Charles has issued a * Flood Warning for the Neches River Near Evadale. * from late tonight to Saturday morning...or until the warning is cancelled. * At 10:00 AM Thursday the stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river is expected to rise to near flood stage after midnight and remain near 17.0 feet. * Impact...At stages near 17.0 feet...Minor flooding expected with the boat ramps at Evadale possibly becoming inaccessible. Flooding can be expected in the low-lying areas of the Lakeview community in Orange County. * Impact...At stages near 13.0 feet...The river is at bankfull stage. && LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416 $$
1 follow-up statement
370
WGUS84 KLCH 240128
FLSLCH
Flood Statement
National Weather Service Lake Charles La
828 PM CDT Thu May 23 2019
...The Flood Warning is cancelled for the following rivers in
Texas...
Sabine River Near Orange
Neches River Near Evadale
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
Vermilion River At Lafayette, Surrey Street Gage
Red River Near Alexandria
Atchafalaya River Above Butte La Rose
Atchafalaya River At Morgan City
Calcasieu River Near Kinder
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
...The Flood Warning continues for the following rivers in
Texas..
Sabine River Near Bon Wier
Sabine River Near Deweyville
Neches River at Neches River Saltwater Barrier
LAC045-099-101-241527-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.190519T1237Z.190524T0600Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 20.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will remain near 20.2 feet
after midnight tomorrow. Additional rises may be possible
thereafter.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.
&&
LAT...LON 2995 9155 3056 9189 3056 9166 3021 9142 2997 9126
$$
LAC099-101-241527-
/O.CON.KLCH.FL.W.0017.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.190112T1424Z.190522T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 8.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.4 feet by after
midnight tomorrow. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced. In addition, backwater flooding could
potentially impact portions areas around Lake Palourde and
Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
* Impact...At stages near 4.0 feet...Action stage. Water will move
up the bank and across access roads below the city dock. Floodwall
gates should be closed by the 5 foot stage to protect against
higher stages. Vessel traffic will be affected by stronger river
current and vessel traffic safety rules will be strictly enforced
by the U.S. Coast Guard.
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
LAC079-241527-
/O.EXT.KLCH.FL.W.0060.000000T0000Z-190528T1800Z/
/GLML1.1.ER.190509T2115Z.190512T0715Z.190528T1200Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Tuesday afternoon...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below flood stage Tuesday morning.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC003-053-241527-
/O.CON.KLCH.FL.W.0089.000000T0000Z-190525T1200Z/
/KDRL1.1.ER.190521T1130Z.190523T0400Z.190525T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Calcasieu River Near Kinder.
* until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 16.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near
the river will occur.
&&
LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318 3058 9290
$$
LAC019-241527-
/O.CON.KLCH.FL.W.0061.000000T0000Z-000000T0000Z/
/OTBL1.3.WT.000000T0000Z.190513T1130Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 8:25 AM Thursday the stage was 6.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 6.9 feet after
midnight tomorrow then begin falling.
* Impact...At stages near 7.0 feet...Lower end of Pickrel Lane near
the river begins to flood. Goos Ferry Road is impassable. Closure
of the Calcasieu River to recreational boat traffic is likely from
the Saltwater Barrier to the parish line.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes
impassable. Calcasieu River from the Saltwater Barrier to the
parish line may be closed to recreational boat traffic.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC019-241527-
/O.CON.KLCH.FL.W.0091.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.000000T0000Z.190524T0600Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was estimated at 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will slowly fall but remain above flood stage
through Tuesday.
* Impact...At stages near 5.0 feet...River Road in North Lake
Charles and Mims Road in Westlake are flooded. Extensive marshland
flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332
$$
LAC011-115-TXC351-241527-
/O.CON.KLCH.FL.W.0068.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.190510T2257Z.190527T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 35.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue rising to near 35.4 feet by
Sunday evening. Additional rises may be possible thereafter.
* Impact...At stages near 35.0 feet...Expect several secondary roads
in the Merryville and Bon Wier areas near the river to be closed.
* Impact...At stages near 33.0 feet...Moderate lowland flooding will
occur. Low-lying roads and a few homes have some flooding between
Bon Wier and Merryville. Camp houses along the river in Southwest
Vernon Parish begin to flood.
* Impact...At stages near 32.0 feet...Roads in the Sabine Sands area
near Bon Wier become flooded.
* Impact...At stages near 30.0 feet...Minor lowland flooding will
occur along the river between Merryville and Bon Wier. A few roads
in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull
stage.
&&
LAT...LON 3104 9348 3082 9350 3053 9363 3055 9383
3078 9367 3104 9361
$$
LAC011-019-TXC351-361-241527-
/O.CON.KLCH.FL.W.0038.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.190407T1422Z.190523T1330Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 26.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 26.2 feet.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
occur. The lowest homes between Deweyville and the river begin to
flood, especially in the Indian Lakes and River Oaks sections.
Low-lying roads and a few homes in Southwestern Beauregard Parish
have some flooding.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
LAC019-TXC361-240158-
/O.CAN.KLCH.FL.W.0093.000000T0000Z-190525T1800Z/
/ORNT2.1.ER.190519T1900Z.190521T1815Z.190522T2230Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning is cancelled for
The Sabine River Near Orange.
* At 7:15 PM Thursday the stage was 3.8 feet.
* Fell below flood stage at 5:30 PM Wednesday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.9 feet by Saturday
morning.
* Impact...At stages near 4.0 feet...Flooding of mainly secondary
roads near the river can be expected. Steward Road may become
impassable near the weigh station in Louisiana. The Louisiana weigh
station is flooded. Water surrounds the Louisiana and Texas welcome
centers.
* Impact...At stages near 3.5 feet...Minor flooding of low lying
areas near the river can be expected.
&&
LAT...LON 3018 9376 3018 9365 3014 9363 2998 9372
3001 9381
$$
LAC009-079-241527-
/O.CON.KLCH.FL.W.0063.000000T0000Z-190528T1800Z/
/AEXL1.1.ER.190511T0730Z.190520T0900Z.190528T0600Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Red River Near Alexandria.
* until Tuesday afternoon...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 33.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At stages near 33.0 feet...Backwater flooding begins
along Bayou Maria and Huffman Creeks east of Pineville.
* Impact...At stages near 32.0 feet...Flooding of lowland areas near
the river occurs and recreational boating is affected.
* Impact...At stages near 31.0 feet...Some of the outfall canals are
slowed or not allowed to drain into the river between 31 and 32
feet. Depending on rainfall this could cause flooding along some of
the bayous, especially along Bayou Rigolette.
* Impact...At stages near 28.0 feet...Overflow occurs on floodway
side of levee from gauge to Acme. Recreational boaters should use
extreme caution due to high river flows.
* Impact...At stages near 23.0 feet...When the river reaches 23 feet
with a predicted continual rise, the public boat ramps in Rapides
and Avoyelles parishes will close. These include the ramps at
Boyce, Fort Buhlow, Alexandria Levee Park, Lock and Dam #2,
Brouillette and Ben Routh recreation areas.
&&
LAT...LON 3125 9227 3138 9185 3122 9173 3105 9223
3143 9285 3160 9271
$$
LAC001-053-113-241527-
/O.CON.KLCH.FL.W.0077.000000T0000Z-000000T0000Z/
/MRML1.2.ER.190510T0955Z.190514T2330Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near 4.5 feet.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266
$$
LAC055-113-241527-
/O.EXT.KLCH.FL.W.0082.000000T0000Z-190527T1800Z/
/VLSL1.1.ER.190510T1125Z.190519T1330Z.190527T0600Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until Monday afternoon...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 10.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$
TXC199-241-240158-
/O.CAN.KLCH.FL.W.0101.000000T0000Z-190525T1200Z/
/EVDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning is cancelled for
The Neches River Near Evadale.
* At 8:00 PM Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Impact...At stages near 17.0 feet...Minor flooding expected with
the boat ramps at Evadale possibly becoming inaccessible. Flooding
can be expected in the low-lying areas of the Lakeview community in
Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416
$$
TXC199-241-245-361-241527-
/O.CON.KLCH.FL.W.0064.000000T0000Z-190529T0600Z/
/NSBT2.2.ER.190510T0717Z.190515T0445Z.190528T0600Z.NO/
828 PM CDT Thu May 23 2019
The Flood Warning continues for
The Neches River at Neches River Saltwater Barrier.
* until late Tuesday night...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 5.0 feet...Water is about two feet over
portions of Four Oaks Ranch Road.
&&
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 23, 6:27 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 23, 6:27 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
627 AM CDT Thu May 23 2019
.DISCUSSION...
For the 23/12Z TAF Issuance.
&&
.AVIATION...
Surface high will continue to ridge into the forecast area from
the east and this will allow the southeast to south winds to
prevail. Wind speeds will be a little lower than the past couple
of days as a surface over the northern Plains continues to move
off to the northeast. Wind speeds will mainly be in the 10 to 15
knot range during the afternoon. MVFR ceilings at KBPT/KLCH/KAEX
are expected to lift by mid to late morning after 23/15Z as a low
level inversion trapping low level moisture erodes. VFR
conditions are then expected for the remainder of the afternoon,
with the possibility of MVFR ceilings returning to KBPT after
24/05Z.
Rua
&&
.PREV DISCUSSION... /issued 346 AM CDT Thu May 23 2019/
SYNOPSIS...
A prolonged period of warm and dry conditions are expected through
the weekend into early next week with an upper level ridge
centered over the region. Slight chances for showers and
thunderstorms could return to the region by the middle part of
next week.
DISCUSSION...
This morning's surface analysis shows several areas of low
pressure extending from west Texas northeastward to the Great
Lakes. A broad 1020 hPa high pressure extended along the East
Coast. The resulting surface pressure gradient will continue to
result in moderate southeasterly winds continuing across the
region today. This will result in water levels at area tidal
gauges continuing to run about 1 to 2 feet above astronomical
levels. While coastal sites are expected to remain below 1.5 foot
MHHW, water levels along the northern portions of Sabine Lake and
areas north of Calcasieu Lake could again reach 1.5 to 2.0 feet
MHHW and experience minor coastal flooding. Therefore, the Coastal
Flood Advisory has been extended through this evening when
decreasing winds and lowering tides should allow for any minor
coastal flooding to come to an end.
The surface high pressure over the eastern seaboard is expected
to build southeastward beginning today and continuing through the
weekend. A persistent digging trough along the West Coast will
contribute to several rounds of surface cyclogenesis and
convection across the Central and Northern Plains. This will
contribute to downstream height rises over the Lower Mississippi
River Valley with a broad 588 dam ridge forecast to be centered
over the Gulf of Mexico by Sunday. Anticyclonic flow will advect a
drier continental airmass from central and northern Canada around
the ridge and over the CWA through the weekend. Despite residence
a fair amount of residence time over the Atlantic and Gulf of
Mexico, PWATs are forecast to remain well below average through
much of the weekend. This will allow for dry conditions continuing
across the CWA through the weekend and into next week. In
addition, the drier airmass and height rises across the region
will result the first extended period of summer time temperatures
with highs in the upper 80s to low 90s each day.
Longer range model guidance continues to indicate the potential
for the ridge to push out of the area during the middle of next
week as an upper level trough pushes eastward. Compared to
yesterday, the GFS/GFS Ensemble/ECMWF have come into better
agreement with regards to the trough pushing into the middle
Mississippi River Valley on Wednesday. The developing weakness in
the upper level height field will support a typical summer time
diurnal cycle of convection. Therefore, 20%-30% chances of showers
and afternoon thunderstorms are currently forecast beginning on
Wednesday and will likely continue during the later half of next
week.
MARINE...
Marine observations this morning over the coastal waters west of
Cameron continue to show winds of 20-28 knots. These winds are
expected to gradually decrease through the day but winds greater
than 20 knots could continue through early afternoon. Therefore,
the Small Craft Advisory for the western coastal waters has been
extended through 1 PM. Moderate southeast winds will continue over
the coastal through Friday morning and small craft exercise
caution headlines continue for this time frame. Winds and seas are
expected to subside through the weekend as high pressure builds
over the northern Gulf of Mexico.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 91 70 90 69 / 0 0 0 0
LCH 89 73 88 73 / 0 0 0 0
LFT 91 71 91 71 / 0 0 0 0
BPT 87 75 87 75 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 PM CDT this evening for LAZ041.
TX...Coastal Flood Advisory until 7 PM CDT this evening for TXZ216.
GM...Small Craft Exercise Caution through this evening for GMZ452-455-
472-475.
Small Craft Advisory until 1 PM CDT this afternoon for GMZ450-
470.
Small Craft Exercise Caution from 1 PM CDT this afternoon
through this evening for GMZ450-470.
&&
AVIATION...07Hazardous weather outlook, May 23, 3:26 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 326 AM CDT Thu May 23 2019 LAZ027>033-042>045-052>055-073-074-TXZ180-201-215-259>262-240830- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia- St. Mary-Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin- Jefferson-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 326 AM CDT Thu May 23 2019 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041-TXZ216-240830- Calcasieu-Orange- 326 AM CDT Thu May 23 2019 This Hazardous Weather Outlook is for Calcasieu Parish and Orange County. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-452-455-472-475-240830- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 326 AM CDT Thu May 23 2019 This Hazardous Weather Outlook is for portions of the Gulf of Mexico east of Cameron Louisiana and the inland lakes and bays. .DAY ONE...Today and Tonight. Gusty winds of 15 to 20 knots with seas of 2 to 5 feet will continue over the coastal waters today. Small craft should exercise caution while navigating today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-470-240830- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 326 AM CDT Thu May 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of the Gulf of Mexico west of Cameron Louisiana. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:50 PM CDT | Coastal Flood Advisory | LCH | 32 hr |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.